# SDR DALA2022032401971

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 66,203 hours, 30,424 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 CORROSION LOWER SILL LOCATED AT LEVEL OF FR66 AND STRG 23R AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED LOWER SILL PER A320 SRM 5-42-11 AND 51-72-11. (2167654)
